Alert archive / California / Flash Flood Warnings in 2014
Flash Flood Warning 5, NWS Los Angeles, CA
NWS Los Angeles, CA issued this flash flood warning at Mar 1, 2014, 2:27 PM PST for Los Angeles County, California. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 1, 2014, 2:27 PM PST (22:27 UTC)
- Expired
- Mar 1, 2014, 6:15 PM PST
- In force
- 4 hr
- Issued by
- NWS Los Angeles, CA
- Area
- Storm-based polygon
- Flood severity
- None
County Los Angeles County, CA
The radar
The Santa Ana Mts radar (KSOX), 50 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 10.5 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 46 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 824 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- 107 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
822 WGUS56 KLOX 012227 FFWLOX CAC037-020015- /O.NEW.KLOX.FF.W.0005.140301T2227Z-140302T0015Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE OXNARD CA 227 PM PST SAT MAR 1 2014 THE NATIONAL WEATHER SERVICE IN OXNARD HAS ISSUED A * FLASH FLOOD WARNING FOR... THE COLBY...MADRE...MADISON...AND WILLIAMS BURN AREAS OF LOS ANGELES COUNTY * UNTIL 415 PM PST * AT 215 PM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF THUNDERSTORMS MOVING TOWARDS THE BURN AREAS. RAINFALL RATES HAVE EXCEEDED ONE HALF INCH PER HALF HOUR WITH THESE STORMS...WHICH WILL BE CAPABLE OF PRODUCING ADDITIONAL FLASH FLOODING WITH MUD AND DEBRIS FLOWS IN AND AROUND THE BURN AREAS. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AZUSA...GLENDORA AND MONROVIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WARNING FOR A RECENT BURN AREA MEANS THAT FLOODING AND DEBRIS FLOWS ARE IMMINENT OR OCCURRING. RESIDENTS LIVING IN OR IMMEDIATELY DOWNSTREAM SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. QUICKLY MOVE AWAY FROM THE BURN AREA ONLY IF IT IS SAFE TO DO SO...OTHERWISE SHELTER IN PLACE AND MOVE TO A SECOND STORY OR THE HIGHEST LOCATION IN YOUR HOME TO STAY OUT OF THE PATH OF FAST-MOVING WATER AND DEBRIS FLOWS. && LAT...LON 3420 11804 3433 11775 3412 11777 3414 11805 $$ GOMBERG/BRUNO MORE INFORMATION FROM THE USGS ON DEBRIS FLOWS AND THEIR IMPACTS CAN BE FOUND AT HTTP://LANDSLIDES.USGS.GOV/RESEARCH/WILDFIRE
5 follow-up statements
152 WGUS76 KLOX 012316 FFSLOX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE OXNARD CA 316 PM PST SAT MAR 1 2014 CAC037-020015- /O.CON.KLOX.FF.W.0005.000000T0000Z-140302T0015Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LOS ANGELES CA- 316 PM PST SAT MAR 1 2014 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 PM PST FOR THE COLBY...MADRE...MADISON...AND WILLIAMS BURN AREAS OF LOS ANGELES COUNTY... AT 305 PM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE THUNDERSTORMS WITH VERY HEAVY RAIN MOVING INTO THE BURN AREAS. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL MOVE INTO THESE AREAS THROUGH 400 PM PST. RAINFALL RATES OF UP TO ONE HALF INCH PER HALF HOUR CAN BE EXPECTED...WHICH WILL BE CAPABLE OF PRODUCING ADDITIONAL FLASH FLOODING WITH MUD AND DEBRIS FLOWS IN AND AROUND THE BURN AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WARNING FOR A RECENT BURN AREA MEANS THAT FLOODING AND DEBRIS FLOWS ARE IMMINENT OR OCCURRING. RESIDENTS LIVING IN OR IMMEDIATELY DOWNSTREAM SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. QUICKLY MOVE AWAY FROM THE BURN AREA ONLY IF IT IS SAFE TO DO SO...OTHERWISE SHELTER IN PLACE AND MOVE TO A SECOND STORY OR THE HIGHEST LOCATION IN YOUR HOME TO STAY OUT OF THE PATH OF FAST-MOVING WATER AND DEBRIS FLOWS. && LAT...LON 3420 11804 3433 11775 3412 11777 3414 11805 $$ SIRARD HTTP://LANDSLIDES.USGS.GOV/RESEARCH/WILDFIRE
364 WGUS56 KLOX 020013 FFWLOX CAC037-020215- /O.EXT.KLOX.FF.W.0005.000000T0000Z-140302T0215Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE OXNARD CA 413 PM PST SAT MAR 1 2014 THE NATIONAL WEATHER SERVICE IN OXNARD HAS EXTENDED THE * FLASH FLOOD WARNING FOR... THE COLBY...MADRE...MADISON...AND WILLIAMS BURN AREAS OF LOS ANGELES COUNTY * UNTIL 615 PM PST * AT 405 PM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE BANDS OF HEAVY RAIN AND ISOLATED THUNDERSTORMS MOVING INTO THE BURN AREAS. RAINFALL RATES HAVE EXCEEDED ONE HALF INCH PER HALF HOUR AT TIMES...CAPABLE OF PRODUCING ADDITIONAL FLASH FLOODING WITH MUD AND DEBRIS FLOWS IN AND AROUND THE BURN AREAS. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AZUSA...GLENDORA AND MONROVIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WARNING FOR A RECENT BURN AREA MEANS THAT FLOODING AND DEBRIS FLOWS ARE IMMINENT OR OCCURRING. RESIDENTS LIVING IN OR IMMEDIATELY DOWNSTREAM SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. QUICKLY MOVE AWAY FROM THE BURN AREA ONLY IF IT IS SAFE TO DO SO...OTHERWISE SHELTER IN PLACE AND MOVE TO A SECOND STORY OR THE HIGHEST LOCATION IN YOUR HOME TO STAY OUT OF THE PATH OF FAST-MOVING WATER AND DEBRIS FLOWS. && LAT...LON 3420 11804 3433 11775 3412 11777 3414 11805 $$ GOMBERG/BRUNO MORE INFORMATION FROM THE USGS ON DEBRIS FLOWS AND THEIR IMPACTS CAN BE FOUND AT HTTP://LANDSLIDES.USGS.GOV/RESEARCH/WILDFIRE
231 WGUS76 KLOX 020122 FFSLOX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE OXNARD CA 522 PM PST SAT MAR 1 2014 CAC037-020215- /O.CON.KLOX.FF.W.0005.000000T0000Z-140302T0215Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LOS ANGELES CA- 522 PM PST SAT MAR 1 2014 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM PST FOR THE COLBY...MADRE...MADISON...AND WILLIAMS BURN AREAS OF LOS ANGELES COUNTY... AT 510 PM DOPPLER RADAR INDICATED ANOTHER LINE OF STORMS ACROSS CENTRAL LOS ANGELES COUNTY MOVING TOWARDS THE BURN AREAS LISTED ABOVE. THE LEADING EDGE OF THIS HEAVIER RAIN EXTENDED FROM THE MADISON BURN AREA IN MONROVIA SOUTHEASTWARD TO WALNUT. THESE STORMS HAVE A HISTORY OF RAINFALL RATES IN EXCESS OF ONE HALF INCH PER HALF HOUR...CAPABLE OF PRODUCING ADDITIONAL FLASH FLOODING WITH MUD AND DEBRIS FLOWS IN AND AROUND THE BURN AREAS. BETWEEN 3 AND 4 PM...EMERGENCY OFFICIAL REPORTED NEW MUD AND DEBRIS FLOWS ACROSS GLENDORA. IN ADDITION...HIGHWAY 39 IS NOW CLOSED DUE TO THE POTENTIAL OF K RAIL GIVING WAY AS WELL AS SLICK MUD. && LAT...LON 3420 11804 3433 11775 3412 11777 3414 11805 $$ GOMBERG/SMITH HTTP://LANDSLIDES.USGS.GOV/RESEARCH/WILDFIRE
638 WGUS76 KLOX 020215 FFSLOX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE OXNARD CA 615 PM PST SAT MAR 1 2014 CAC037-020221- /O.EXP.KLOX.FF.W.0005.000000T0000Z-140302T0215Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LOS ANGELES CA- 615 PM PST SAT MAR 1 2014 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 615 PM PST FOR EAST CENTRAL LOS ANGELES COUNTY... LAT...LON 3420 11804 3433 11775 3412 11777 3414 11805 $$ THE FLASH FLOOD WARNING FOR THE COLBY...MADRE...MADISON...AND WILLIAMS BURN AREAS OF LOS ANGELES COUNTY WILL BE ALLOWED TO EXPIRE AT 615 PM PST. RAIN HAS DECREASED IN INTENSITY ACROSS THE BURN AREAS SO THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE AT 615 AM PST. HOWEVER... OCCASIONAL SHOWERS WILL CONTINUE THROUGH THE EVENING...AND ADDITIONAL MINOR MUD AND DEBRIS FLOWS ARE POSSIBLE TONIGHT EVEN AFTER MOST OF THE RAIN HAS TAPERED OFF. DB/SIRARD HTTP://LANDSLIDES.USGS.GOV/RESEARCH/WILDFIRE
128 WGUS76 KLOX 020216 FFSLOX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE OXNARD CA 616 PM PST SAT MAR 1 2014 CAC037-020221- /O.EXP.KLOX.FF.W.0005.000000T0000Z-140302T0215Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LOS ANGELES CA- 616 PM PST SAT MAR 1 2014 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 615 PM PST FOR EAST CENTRAL LOS ANGELES COUNTY... THE FLASH FLOOD WARNING FOR THE COLBY...MADRE...MADISON...AND WILLIAMS BURN AREAS OF LOS ANGELES COUNTY WILL BE ALLOWED TO EXPIRE AT 615 PM PST. RAIN HAS DECREASED IN INTENSITY ACROSS THE BURN AREAS SO THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE AT 615 AM PST. HOWEVER... OCCASIONAL SHOWERS WILL CONTINUE THROUGH THE EVENING...AND ADDITIONAL MINOR MUD AND DEBRIS FLOWS ARE POSSIBLE TONIGHT EVEN AFTER MOST OF THE RAIN HAS TAPERED OFF. LAT...LON 3420 11804 3433 11775 3412 11777 3414 11805 $$ DB/SIRARD HTTP://LANDSLIDES.USGS.GOV/RESEARCH/WILDFIRE
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this flash flood warning went out at Mar 1, 2:20 PM PST, 7 minutes earlier.
Area forecast discussion, Mar 1, 2:20 PM PST, 7 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 220 PM PST SAT MAR 1 2014 .SYNOPSIS... A LOW PRESSURE SYSTEM OFF THE CALIFORNIA COAST WILL CONTINUE TO PRODUCE SHOWERS....THUNDERSTORMS...AND HEAVY DOWNPOURS THROUGH TONIGHT...ALONG WITH HIGH ELEVATION SNOW. SHOWER ACTIVITY WILL LIKELY DIMINISH THROUGH THE DAY ON SUNDAY AS THE LOW PRESSURE SYSTEM MOVES EAST OF THE AREA. FAIR WEATHER ANS WARMING CAN BE EXPECTED FOR MOST OF NEXT WEEK...WITH A SLIGHT CHANCE OF SHOWERS ON THE CENTRAL COAST LATE IN THE WEEK. && .SHORT TERM (TODAY-TUESDAY)... THE CORE OF THE LOW PRESSURE SYSTEM GENERATING ALL OUR WEATHER IS NOW 120 MILES WEST OF SAN LUIS OBISPO...AND WILL MOVE A LITTLE CLOSER BEFORE OPENING UP AND WEAKENING BY SUNDAY. THE LAST BAND OF HEAVY RAINFALL IS CURRENTLY MOVING OUT OF SBA COUNTY AND WELL INTO VENTURA COUNTY...PRODUCING RAIN RATES AROUND 0.50 INCHES PER HOUR. THIS BAND IS MOVING SLOWLY...WHICH HAS RESULTED IN AMOUNTS UP TO 3 INCHES IN THE SBA/VTU HILLS. THIS BAND WILL SHIFT INTO LOS ANGELES COUNTY THIS AFTERNOON AND INTO THE EVENING...BUT WILL LIKELY WEAKEN SOME BASED ON THE LACK OF COLDER CLOUD TOPS SHOWING UP ON SATELLITE TO THE SOUTH. EVEN IF IT DOES WEAKEN...THIS BAND AND THE THUNDERSTORMS AHEAD OF IT HAVE THE POTENTIAL TO PRODUCE FLASH FLOODING...ESPECIALLY AROUND THE RECENT BURN AREAS. SEE LAXQPSLOX FOR THE LATEST RAINFALL AND SNOWFALL AMOUNTS FORECAST. WINDS WILL BE ON THE BREEZY-SIDE THROUGH THIS EVENING...BUT SHOULD BE ON THE DECREASE AS THE LOW WEAKENS. RAINFALL INTENSITIES WILL DRASTICALLY FALL LATER TONIGHT THROUGH SUNDAY...BUT WITH CONTINUED SOUTHERLY FLOW AND ENOUGH LOW LEVEL MOISTURE TO PLAY WITH...EXPECT SCATTERED LIGHT SHOWERS TO LINGER AROUND ALL COUNTIES TONIGHT THROUGH SUNDAY MORNING...TAPERING OFF BY THE EVENING. SKIES SHOULD STILL BE MOSTLY CLOUDY...BUT THE AIR MASS WILL BE WARMING AS THE LOW PRESSURE SYSTEM DRASTICALLY WEAKENS. A 585DM RIDGE WILL SLOWLY BUILD TO THE SOUTHWEST MONDAY AND TUESDAY...AND THE FLOW WILL BECOME MORE NORTHERLY. THIS FLOW WILL PRODUCE GUSTY WINDS THROUGH AND DOWNWIND OF THE I-5 CORRIDOR MONDAY NIGHT INTO TUESDAY...AND OVER SOUTHERN SBA COUNTY...BUT LOOKS UNDER ADVISORY AT THIS POINT. ALL OF THIS SHOULD HELP SKIES CLEAR AND TEMPERATURES WARM TO ABOVE NORMAL. IN FACT...BY TUESDAY...MOST COASTAL AND VALLEYS AREAS SEE HIGHS IN THE 70S...AND MAY EVEN SEE A STRAY 80 OR TWO. .LONG TERM (WEDNESDAY-SATURDAY)... NOT A WHOLE LOT OF CHANGE IN THE EXTENDED. THE RIDGE TO THE SOUTHWEST WILL REMAIN MOSTLY UNCHANGED FOR THE MIDDLE TO END OF NEXT WEEK...WITH TEMPERATURES WELL ABOVE NORMAL AND OCCASIONALLY GUSTY NORTHERLY FLOW. THE ONE WRINKLE IN THAT EASY STORY IS A LOW PRESSURE SYSTEM THAT SWINGS THROUGH VANCOUVER ON THURSDAY...RESULTING IN A FRONTAL BAND. THE TAIL END OF THAT BAND COULD PRODUCE SOME CLOUDS AND LIGHT RAIN...ESPECIALLY NORTH OF POINT CONCEPTION...BUT THE STRENGTH OF THE RIDGE SHOULD WIN OUT AND KEEP US DRY. && .AVIATION...01/1715Z... OVERALL...LOW CONFIDENCE IN 18Z TAF PACKAGE. MOIST AND UNSTABLE AIR MASS WILL CONTINUE TO PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE AREA THROUGH THIS EVENING...WITH CONDS VARYING BETWEEN VFR AND MVFR/IFR. GIVEN THE RANDOM NATURE OF CONVECTION...WILL GO WITH VCTS REMARKS FOR ALL SITES THROUGH THIS EVENING. KLAX...LOW CONFIDENCE IN 18Z TAF. CONDS WILL VARY BETWEEN VFR AND MVFR THROUGH THIS EVENING DUE TO THE CONVECTIVE NATURE OF THE CLOUDS AND PRECIPITATION. CHANCES OF THUNDERSTORMS AT THE AIRFIELD ARE ABOUT 35% THROUGH THIS EVENING. EAST TO SOUTHEAST WINDS WILL CONTINUE UNTIL 21Z AT WHICH TIME...THE WINDS SHOULD SWITCH TO A SOUTHERLY DIRECTION. KBUR...LOW CONFIDENCE IN 18Z TAF. CONDS WILL VARY BETWEEN VFR AND IFR THROUGH THIS EVENING DUE TO THE CONVECTIVE NATURE OF THE CLOUDS AND PRECIPITATION. CHANCES OF THUNDERSTORMS AT THE AIRFIELD ARE ABOUT 40% THROUGH THIS EVENING. && .MARINE...01/215PM. A STRONG BUT WEAKENING PACIFIC STORM SYSTEM WILL CONTINUE TO BRING DANGEROUS SEA CONDITIONS TO THE COASTAL WATERS AND HARBOR ENTRANCES OF SOUTHWEST CALIFORNIA THROUGH TONIGHT. HIGH CONFIDENCE THAT REMAINING GUSTY WINDS WILL STAY UNDER GALE FORCE AS THE CORE OF THE STORM CONTINUES TO WEAKEN. SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THIS EVENING. A LARGE LONG PERIOD WEST SWELL HAS ARRIVED AND WILL REMAIN LARGE BUT GRADUALLY SUBSIDE THROUGH SUNDAY. THIS SWELL WILL CONTINUE TO BRING THE POTENTIAL FOR BREAKING WAVES OVER THE ENTRANCES OF MORRO BAY AND VENTURA HARBORS. THE SMALL CRAFT ADVISORY WILL CONTINUE OVER THE AREA DUE TO THE LARGE SWELL...DESPITE WINDS GOING BELOW ADVISORY THRESHOLDS TONIGHT. IMPROVED CONDITIONS EXPECTED NEXT WEEK. && .LOX WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING (SEE LAXWSWLOX). FLASH FLOOD WATCH (SEE LAXFFALOX). HIGH SURF ADVISORY (SEE LAXCFWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). HIGH RIP CURRENT RISK (SEE LAXSRFLOX). MARINE WEATHER STATEMENT (SEE LAXMWSLOX). && PUBLIC...KITTELL AVIATION...RAT SYNOPSIS...SUKUP WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Mar 1, 6:30 AM PST, 7 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 630 AM PST SAT MAR 1 2014 CAZ034>041-044>046-051>054-059-087-088-547-548-021400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 630 AM PST SAT MAR 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. WFO LOX PLANS TO DISCONTINUE THIS PRODUCT IN 2014. PLEASE DIRECT ANY COMMENTS TO ERIC BOLDT AT 805-988-6623. .DAY ONE... TODAY AND TONIGHT A STRONG STORM SYSTEM WILL BRING HEAVY RAIN...HIGH ELEVATION SNOW...ISOLATED THUNDERSTORMS...AND GUSTY WINDS TO THE AREA TODAY. THERE IS A HIGH RISK OF FLASH FLOODING AND OR MUD AND DEBRIS FLOWS. RAIN WILL MAKE AREA ROADWAYS SLICK AND HAZARDOUS. HIGH SURF WILL DEVELOP TODAY ACROSS WEST FACING BEACHES. HIGHEST SURF WILL BE ACROSS THE CENTRAL COAST WITH HIGHEST SETS TO 13 FT...WHILE LOS ANGELES AND VENTURA COUNTY BEACHES EXPERIENCE SETS TO 8 FEET. EXPECT A HIGH RIP CURRENT RISK TO ACCOMPANY THE HIGH SURF. * WINTER STORM WARNING.......SEE WWUS46 KLOX - WSWLOX FOR DETAILS * * HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * FLOOD WATCH................SEE WGUS66 KLOX - FFALOX FOR DETAILS * * FLOOD ADVISORY.............SEE WGUS86 KLOX - FLSLOX FOR DETAILS * * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * * MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY ONLY A FEW SHOWERS WILL REMAIN AND SUNDAY AND WILL POSE LITTLE HAZARD TO RESIDENTS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ASR
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 6:38 PM PST | Special Weather Statement | LOX | Los Angeles | 22 min |
| Feb 28, 6:57 PM PST | Special Marine Warning | LOX | 33 min | |
| Feb 28, 7:14 PM PST | Flash Flood Warning | LOX | Los Angeles | 91 min |
| Feb 28, 8:01 PM PST | Special Weather Statement | LOX | Ventura | 29 min |
| Feb 28, 11:13 PM PST | Areal Flood Advisory | LOX | Los Angeles | 3 hr |
| Mar 1, 3:15 AM PST | Severe Thunderstorm Warning | LOX | Los Angeles | 45 min |
| Mar 1, 3:24 AM PST | Tornado Warning | LOX | Los Angeles | 36 min |
| Mar 1, 4:25 AM PST | Special Marine Warning | LOX | 20 min | |
| Mar 1, 5:56 AM PST | Flash Flood Warning | LOX | Los Angeles | 2 hr |
| Mar 1, 6:35 AM PST | Special Marine Warning | LOX | 55 min | |
| Mar 1, 7:23 AM PST | Special Marine Warning | LOX | 37 min | |
| Mar 1, 7:51 AM PST | Areal Flood Advisory | LOX | Santa Barbara | 6 hr |
| Mar 1, 8:05 AM PST | Special Marine Warning | LOX | 25 min | |
| Mar 1, 8:09 AM PST | Special Weather Statement | LOX | Orange | 51 min |
| Mar 1, 10:29 AM PST | Areal Flood Advisory | LOX | 6 hr | |
| Mar 1, 10:53 AM PST | Special Marine Warning | LOX | 37 min | |
| Mar 1, 11:53 AM PST | Areal Flood Advisory | LOX | 5 hr | |
| Mar 1, 2:08 PM PST | Areal Flood Advisory | LOX | Los Angeles | 4 hr |
| Mar 1, 2:53 PM PST | Special Weather Statement | LOX | Los Angeles | 52 min |
| Mar 1, 3:24 PM PST | Special Marine Warning | LOX | 81 min | |
| Mar 1, 3:50 PM PST | Special Weather Statement | LOX | Los Angeles | 55 min |
Nearby
Flash Flood Warnings in California, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.